MAUDE Adverse Event Report: TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE, STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC GRIP-LOK PICC/CVC SECUREMENT DEVICE, STERILE; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3300MWA
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a distributor that that end user is finding product does not stay adhered to patients skin.
 
Additional Manufacturer Narrative
H3: the complaint product was not available for evaluation.Therefore, this report is based solely on information provided by the reporter.There was no patient or caregiver injury reported.There was no lot information or product samples available.Without lot information, the device history record could not be reviewed, nor could retain samples be pulled for testing.This failure mode has a low complaint rate, however similar complaints have been received and are typically reported by new users and many are found to be related to a failure to follow the product instructions for use (ifu).The reporter was contacted for more information regarding the event and the users.It was reported that the end users are new to using this device and they are having difficulty with the grip-lok remaining adhered to the skin after application.Additional information provided was that many of the complaint units are being saturated with oral secretions.The ifu contains the note: ¿replace securement device if soiled or saturated in fluid or if device shows signs of wear or damage.¿ a copy of the current ifu was provided.At this time, it appears that the root cause is related to new users and a failure to follow instructions for use.The reporter has been provided with a copy of the current instructions for use to be forwarded to the customer as necessary.No further corrective or preventive actions are required currently.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
GRIP-LOK PICC/CVC SECUREMENT DEVICE, STERILE
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18647503
Report Number2182318-2024-00008
Device Sequence Number8264092
Product Code KMK
UDI-Device Identifier00618125134748
UDI-Public00618125134748
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3300MWA
Device Catalogue Number3300MWA
Device Lot NumberUKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown